# SDR CALA2013090591030

- Difficulty date: September 4, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767222
- Aircraft serial: 29237
- Aircraft time: 54,449 hours, 14,211 cycles
- Engine: Pwa PW4056
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Missing
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER MISSING RT WING TE THIRD PANEL IN FROM WING TIP.  REPLACED FASTNER.
